# SDR AALA202308155120

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A320*
- Aircraft serial: 1525
- Aircraft time: 72,453 hours, 27,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 4R HARD TO ARM. MAINTENANCE CLEANED AND LUBRICATED THE FLOOR MOUNTED GIRT BAR FITTINGS PER AMM 52-13-31. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
